I have a almost three year old Australian Sheppard/Chow Chow Mix. He has taken Comfortis and Heartgard since I rescued him last November. I decided this month to switch to Trifexis. He received his first dose at breakfast on the 15th of July. I put the pill in with the rest of his food and it is eaten along with the rest of his food during that feeding. I have noticed slighlty more itching but nothing extreme and I have noticed, last night especially, that during his brushing there was quite a lot of hair consumed in the brush. It is shedding season though, so I’m unsure that this is a reaction to the medication. I will continue to monitor my dog and he also has three days a week spent with his personal trainer and some other dogs that do day care as well. Good socializing and excellent time spent with a trainer. As far as Trifexis is concerned, just like any other medication you have to monitor your dog and observe things that are unusual for your dog. Make sure he/she is not getting into other things that could cause bad behavior or mischief that could lead to what appears as adverse reactions to the medicine.
It’s heart wrenching to hear stories like yours. To lend some insight, I have most of my patients on estrogen blockers as well. This is something that I find necessary even though we replace to the normal range only. We recommend against GHRP-6 and all growth hormone treatment, so I cant’ speak directly to that. His testosterone dose is higher than what I would start a patient at, but it’s not exorbitant. That, however, is only part of the picture. Proper dosing is dependent upon the observation of how a patient reacts to a dose over time. So, that dose could be entirely too high for him even though I would say it is on the spectrum of normal dosing in general.
Exacerbation or initial presentation of a number of autoimmune and inflammatory disorders have been reported (See “ WARNINGS ” section, “ PRECAUTIONS ” section, “ DRUG INTERACTIONS ” section). Persistent but nonprogressive vitiligo has been observed in malignant melanoma patients treated with interleukin-2. Synergistic, additive and novel toxicities have been reported with Proleukin used in combination with other drugs. Novel toxicities include delayed adverse reactions to iodinated contrast media and hypersensitivity reactions to antineoplastic agents (See “ PRECAUTIONS ” section, “ DRUG INTERACTIONS ” section).